# SDR SIMA200508701

- Difficulty date: March 9, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145156
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  REMOVED THE CORRODED SECTION.  FABRICATED A FILLER, EXTERNAL ANGLE, SHIM AND PLATE.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 28, CHAPTER 53-21-10.  (M)
